I recently went to an ophthalmologist to have a foreign body removed from my cornea. I have been applying the overnight cream and drops during the day but on day four, my vision appears to be more blurry. Is this a normal part of healing?
Welcome to icliniq.com.
I have gone through what you have mentioned, new onset of blurring on the day four is not a thing we normally expect. It could be due to a variety of reasons, the most common being increased tearing in your eyes due to inflammation, and the most important being a progression of ulceration of the cornea or corneal edema. My advice to you is to continue using your current medication. and re-visit your ophthalmologist as soon as possible to enable them to have a review.
Measures you can take in the meantime are to wear good quality polarised glasses or atleast your work site safety gear while you are working so as to not let any dirt and debris get into your eye, further worsening the situation. In case you are experiencing difficulties opening your eyes in the morning because they get stuck together, use warm water to clean away all the discharge. Also, always keep your hands clean. Do not rub or touch or do any meddling with your eyes. This can incite a very powerful inflammation once again worsening the situation.
Was this answer helpful?|
Another reason is a corneal ulcer which shows symptoms of eyelids sticking together, more pain and the patient may also experience a sharp pricking pain whenever they blink ... Read fullWhat causes blurred vision even after cataract surgery?
.. your concern and want to assure you that it is usually just a benign increase in tearing in both eyes after surgery that causes such a picture. It settles down on its own and will not need any further treatment than your post-operative medication.... Read fullHow can my blurred vision be treated?
.. vision could be due to viral keratoconjunctivitis which means there is a possibility of involvement of cornea leading to blurred vision. Treatment usually includes soft steroid eyedrop like fluorometholone in slow tapering doses. It is a provisi... Read full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now